I have been using the generic version of Micronor for about a year now. Several months ago I switched to the name brand. I have noticed some hair loss right at the top of my forehead, just where my hairline starts. I have heard that this could be a result of oral contraceptive use, although I have been taking birth control pills for many years now. If it could be a result of this, will it cease on its own or do I need to stop taking this pill?
Although hair loss is not a known/stated side effect of Ortho Micronor, it could possible. Please see your doctor if it is excessive and bothersome.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Micronor - I didn't take one of my micronor pills because when I realized I thought it was to?
Posted 25 Oct 2010 • 1 answer
Posted 13 Sep 2012 • 3 answers
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 22 Sep 2015 • 0 answers
Posted 13 Oct 2015 • 0 answers